I spilt hot tea on my thigh, however it seems to only be a first degree burn. Will accutane make it harder for these burns to heal? Should I see a doctor?
I Recently Burned Myself on my Upper Thigh, Will Accutane Make It Harder for This to Heal?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Will Accutane Make It Harder for Burns to Heal?
Thank you for your question. Scarring will occur, and may be more prominent from Accutane. The best thing to do for the burn is to keep it moist with over the counter Vaseline or Aquaphor to help it heal. You should definitely see a board certified dermatologist if you are experiencing any signs of infections such as pain, redness, fever, or chills. I hope this helps.
Accutane and burns
No, you are just fine. Don't pick or rub it, and don't pick any blisters that may have formed. Use cool water and ointment (Aquaphor, Vaseline, Polysporin, etc.) to the site to keep it moist and do this a few times a day for about 4-6 days. This will allow it to heal better. But the Accutane will not be an issue.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.